# SDR ABXA9801051

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 99118606
- Condition: Cracked
- Location: Bs 1109
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE SHEAR TIE ON FRAME AT STATION 1109 CRACKED AT THE RIGHT VERTICAL ATTACH ANGLE.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
